Alexandru Lupaș
Alexandru Lupaș
mathematician, Tiberiu Popoviciu Institute of Numerical Analysis, "Lucian Blaga" University of Sibiu
Verified email at ictp.acad.ro
Title
Cited by
Cited by
Year
A q-analogue of the Bernstein operator
A Lupas
Seminar on numerical and statistical calculus, University of Cluj-Napoca 9 …, 1987
3751987
Die Folge der Betaoperatoren
A Lupaş
1381972
Polynomials of binomial type and approximation operators, Studia Univ
L Lupas, A Lupas
Babes-Bolyai, Mathematica 32 (4), 61-69, 1987
991987
Approximationseigenschaften der Gammaoperatoren
A Lupaş, M Müller
Mathematische Zeitschrift 98 (3), 208-226, 1967
901967
A generalization of Hadamard inequalities for convex functions
A Lupaş
Publikacije Elektrotehničkog Fakulteta. Serija Matematika I Fizika, 115-121, 1976
821976
The best constant in an integral inequality
A Lupas
Mathematica (Cluj) 15 (38), 219-222, 1973
781973
The approximation by means of some linear positive operators
A Lupas
Mathematical Research 86, 201-230, 1995
721995
A guide of Fibonacci and Lucas polynomials
A Lupas
Octagon Mathematics Magazine 7 (1), 2-12, 1999
661999
Some properties of the linear positive operators (I)
A Lupas
Mathematica (Cluj) 9 (32), 77-83, 1967
591967
The approximation by some positive linear operators
A Lupas
Proceedings of the International Dortmund Meeting on Approximation Theory …, 1995
551995
Approximation properties of the M n-operators
A Lupaş, MW Müller
aequationes mathematicae 5 (1), 19-37, 1970
471970
Advanced Problems: 5642, 5665-5670
R Redheffer, P Ungar, A Lupas, R Glenn, PM Perdew, ME Harris, ...
The American Mathematical Monthly 76 (4), 422-423, 1969
421969
On Turan's inequality for Legendre polynomials
H Alzer, S Gerhold, M Kauers, A Lupas
Expositiones Mathematicae 25 (2), 181-186, 2007
262007
Approximation operators of binomial type
A Lupaş
New Developments in Approximation Theory, 175-198, 1999
251999
Functional equations for Wallis and gamma functions
IB Lazarević, A Lupaş
Publikacije Elektrotehničkog fakulteta. Serija Matematika i fizika, 245-251, 1974
251974
On the composition and decomposition of positive linear operators III: A non-trivial decomposition of the Bernstein operator
H Gonska, M Heilmann, A Lupaş, I Raşa
arXiv preprint arXiv:1204.2723, 2012
232012
Formulae for some classical constants
A Lupas
Schriftenreihe des fachbereichs Mathematik, Gerhard Mercator Universitat …, 2000
232000
A remark on the Schweitzer and Kantorovich inequalities
A Lupaş
Publikacije Elektrotehničkog fakulteta. Serija Matematika i fizika, 13-15, 1972
211972
On convexity preserving matrix transformations
A Lupaş
Publikacije Elektrotehničkog fakulteta. Serija Matematika i fizika, 189-191, 1979
201979
An inequality for polynomials
A Lupaş
Publikacije Elektrotehničkog fakulteta. Serija Matematika i fizika, 241-243, 1974
191974
The system can't perform the operation now. Try again later.
Articles 1–20